# SDR DHL2005765528

- Difficulty date: November 22, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 53,624 hours, 28,749 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 950e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BS 950E SHEAR TIES FROM S-27L TO S-29L.  FABRICATED AND INSTALLED REPAIR DOUBLER 5-13/16" BY 2-1/4" FROM 7075-T6 .080 IAW B727 SRM 51-30-2, 51-10-1 AND 53-10-4 FIG 11.
